American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. S. Milojević. On the dimension and the index of the solution set of nonlinear equations . Trans. Amer. Math. Soc. 347 (1995) 835-856. MR 1282894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Patrick Fitzpatrick and Jacobo Pejsachowicz. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. Memoirs of the AMS 101 (1993) MR 1126177.
Book volume table of contents

[6] P. M. Fitzpatrick and Jacobo Pejsachowicz. Parity and generalized multiplicity . Trans. Amer. Math. Soc. 326 (1991) 281-305. MR 1030507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. M. Fitzpatrick and Jacobo Pejsachowicz. A local bifurcation theorem for $C\sp 1$-Fredholm maps . Proc. Amer. Math. Soc. 109 (1990) 995-1002. MR 1009988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Ize, I. Massabò and A. Vignoli. Degree theory for equivariant maps. I . Trans. Amer. Math. Soc. 315 (1989) 433-510. MR 935940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mythily Ramaswamy and P. N. Srikanth. Symmetry breaking for a class of semilinear elliptic problems . Trans. Amer. Math. Soc. 304 (1987) 839-845. MR 911098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] F. Comets, Th. Eisele and M. Schatzman. On secondary bifurcations for some nonlinear convolution equations . Trans. Amer. Math. Soc. 296 (1986) 661-702. MR 846602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert Stephen Cantrell. On coupled multiparameter nonlinear elliptic systems . Trans. Amer. Math. Soc. 294 (1986) 263-285. MR 819947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Ize, I. Massabò, J. Pejsachowicz and A. Vignoli. Structure and dimension of global branches of solutions to multiparameter nonlinear equations . Trans. Amer. Math. Soc. 291 (1985) 383-435. MR 800246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jorge Ize. Obstruction theory and multiparameter Hopf bifurcation . Trans. Amer. Math. Soc. 289 (1985) 757-792. MR 784013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. J. Magnus. The transformation of vector-functions, scaling and bifurcation . Trans. Amer. Math. Soc. 286 (1984) 689-713. MR 760981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] H.-O. Peitgen and K. Schmitt. Global analysis of two-parameter elliptic eigenvalue problems . Trans. Amer. Math. Soc. 283 (1984) 57-95. MR 735409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. F. Toland. Positive solutions of nonlinear elliptic equations---existence and nonexistence of solutions with radial symmetry in $L\sb{p}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 282 (1984) 335-354. MR 728716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information
View Article: PDF

[18] Peter Wolfe. Equilibrium states of an elastic conductor in a magnetic field: a paradigm of bifurcation theory . Trans. Amer. Math. Soc. 278 (1983) 377-387. MR 697082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert A. Gardner. On the detonation of a combustible gas . Trans. Amer. Math. Soc. 277 (1983) 431-468. MR 694370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1